700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ ReadersThis Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
Context There are no previous reports of acute pancreatitis associated with the use of indomethacin in the general population. Drugs of all types are related to the etiology of pancreatitis in approximately 1.4-2.0% of cases. Case report We report the case of a 56-yearold man who presented with acute pancreatitis after a period of indomethacin therapy. Other causes of the disease were ruled out. Due to multiorgan failure, he was in the intensive care unit for 44 days. He made a full recovery. The indomethacin was discontinued. Conclusions We report indomethacin as the probable cause of acute pancreatitis in a patient without any known predisposing factors. To our knowledge, this is the rare description of a case of indomethacin-induced pancreatitis. However, the link is difficult to establish and further evidence is required to prove the association.